# SDR AALA971575

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SKIN LAP AT STA 495, STR 26L IS CORRODED.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-30-3.  TST: 66,905.01 HOURS.  CYCLES, 4,689.  (X)
